# SDR CA000209001

- Difficulty date: January 31, 2000
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Aircraft time: 31,609 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 2822 · Fuel Boost Pump
- Part: Terminal Block
- Part number: M817142AE1
- Condition: Shorted
- Location: Fuel Pump
- Part time: 31,533 hours, 42,379 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

(CAN) THE CREW REPORTED THAT THE NR 1 AUX FUEL PUMP WAS NOT OPERATING. MAINTENANCE DETERMINED THE FAULT TO BE AN INTERNAL BREAKDOWN IN THE TB-1-2821 TERMINAL BLOCK.
